# SDR IPXA2017122924922

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 24,122 hours, 15,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Contaminated
- Location: Demo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE DEMO HARNESS CONTAMINATED WITH BLUE FLUID.  R & R THE EMERGENCY ESCAPE DEMO HARNESS
